# SDR GAIA01050ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69455963
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AT LTC INSPECTION AT FLIGHTSTAR JAX, IT WAS DISCOVERED THAT THE GUSSET AT BS 825.95 LEFT FRAME WAS CRACKED AT WL 198.  ACCOMPLISHED BS 825.95 LEFT GUSSETT REMOVAL AND REPLACEMENT IAW B727 SERVICE BULLETIN 727-53-0197.  PART 2 FIG 2, P/N 69-45596-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
